# SDR AALA202509021869

- Difficulty date: August 18, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N865NN
- Make and model: Boeing 737823
- Aircraft serial: 29554
- Aircraft time: 43,680 hours, 18,626 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Control
- Part serial: 101046779
- Condition: Low Pressure
- Location: Zone 100
- Part time: 14,956 hours, 6,917 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB AT FL 360 THE RIGHT FUEL TANK, FORWARD PUMP, "LOW PRESSURE" LIGHT ILLUMINATED. FUEL TANK QUANTITY WAS 8,600 LBS. REMOVE AND REPLACED TANK NUMBER 2 FORWARD FUEL BOOST PUMP. PER AMM 28-22-41. OPERATIONAL AND LEAK CHECKS GOOD.
